# SDR DALA2023091207452

- Difficulty date: September 7, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 88,782 hours, 15,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 1815 CREW REST LLCR EMER LIGHTS FAIL TEST.CORRECTIVE ACTION: REPLACED LLCR EMER LIGHTS POWER SUPPLY AND BATTERY PER B767 AMM 33-51. OPS OK. (4570844)
